Discussions By Condition: I cannot get a diagnosis.

I am Nuts! I am Nuts! DR says I am Nuts!

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: Anonymous
  • March 16, 2007
  • 02:25 PM

Went to a new GP yesterday. I had a lot of hope of getting DX'ed. Instead I was told "my symptoms are not physical". I have never been so friggin depressed about something this stupid.

I was going to a "clinic" prior to this appt. The clinic was over run with too many patients-unless something is severe-you go to the bottom of the barrel.

Finally got on my husband's insurance and was really hoping that this "doctor" would help me somehow. Instead I got a lecture about depression. I was NOT depressed untill this "doctor" completely ignored my symptoms and told me the problems were not physical.

Here are my symptoms:

-Extreme, disabling fatigue.
-Painful joints
-Muscle pain
-Weird Rashes
-Major bleeding with period-sometimes literal hemorrhaging.

I also passed out last month for no apparent reason. Went to ER by ambulance. Everything "normal" except cholesterol very high (despite low fat & low sugar diet), high blood sugar, and low potassium.

I got all the blood tests redone after initial ER visit. Everything back to normal except cholesterol was still high.

I have strong family history of Hashimoto's thyroiditis-thyroid tests "normal".

My paternal Aunt (is currently dying from) has Lupus and my maternal grandfather had lupus.

I had a "positive" "ANA ab" blood test back in 2004.
The "ANTIrnp" came back as 2.04 back in 2004.

I was told at the clinic in 2004 that it was not a big deal for these tests to come back the way they did. Also, at the time-the only real symptom I had was major fatigue.

Any help out there with this???
I was not depressed but since yesterday I am very depressed. I feel like I am carrying out of "life sentence" of some wacky health problem that no one can figure out-thus no one can help me out.

I am so desperate.

Reply Flag this Discussion

4 Replies:

  • The problem with the thyroid tests, is the dr's don't get what they think is normal, isn't normal for every person. Did they test for the "Free T3?" You don't mention hair loss or really dry skin, like most people with thyroid. No, Your not nuts!!! The dr's tune you out as soon as you mention what you think might be wrong. And no matter what it is, if its a woman, shes always depressed, very frustrating. They don't seem to get, if we are depressed, its because they don't take us seriously and only want to claim we are depressed. You don't mention how long you have been feeling this way. If you have been this way a long time, perhaps undx'd lyme and coinfections may factor in too{ with the weird rashes}. Could be possible to have adrenal fatigue.Thyroid and Lyme do mess with the cholesterol levels. Here are good sites to hopefully get better info than what I can give you. lymenet.org and stopthethyroidmadness.com Hope ya feel better soon~~~Dee
    Anonymous 42,789 Replies Flag this Response
  • First, get a new doctor. Then test all thyroid function, including antibodies.
    Anonymous 42,789 Replies Flag this Response
  • you could be my twin, if you get a diagnoses please let me know, i too am suffering from very similar symptoms.i might be able to help you with one of your problems.have your Dr check you for Von Willebrand'sit causes heavy bleeding especially heavy periods and relatively easy to fix. Have them check you Roestacin Level.
    annmarie945 1 Replies Flag this Response
  • there are many causes of course but for me (same symptoms as you) and more! it was blastocystis hominis ameobas in by intestines. Feel better 90% after Rx with Flagyl.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?